Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil dosage

Posted by Judy on December 20, 1999, at 19:07:12

In reply to Re: Nardil dosage, posted by Mark on December 19, 1999, at 0:36:09

I haven't been able to respond to your thread with the current technical difficulties. Going to give it another try.

Okay, Mark, I wasn't going to bring up that topic, but since you asked, yes - I did gain weight while taking Nardil, mostly due to undeniable (for me, anyway) cravings for sweets and carbohydrates.

That doesn't mean you will. Some people don't, and I've even heard of a couple of people losing weight on Nardil.

You're already taking it - it's a done deal. Don't worry about what side effects might or might not happen. Just let it work for you if it's going to. IF you start to experience side effects, you'll always find someone here who's "been there" and can give you advice.

Good luck. Nardil is the best drug I've ever taken and if I hadn't had to stop for medical reasons, I'd probably be taking it right now. Judy

> Thanks, Judy. One more thing: what about the weight gain (or any side effects, for that matter)?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Judy thread:17110